| Catalog Number |
195-160 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 ag self test performed on (b)(6) 2026.The consumer visited an urgent care center on (b)(6) 2026 and received a positive result with an unknown test method.The consumer reported having no symptoms but expressed uncertainty determining which result was correct.No other impact was reported.
Additional Manufacturer Narrative
The investigation remains in progress.A supplemental report will be provided after completion.
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 000913269a with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-160 / lot: 000913269a, device part number 195-430wjr / lot: 913269a.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 000913269a showed that the complaint rate is (b)(4) %.Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.
Event or Problem Description